AMS eContent Search Results
Matches for: msc=(57\\\-03) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 4933 found      Go to page: 1 2 3 4 > >>

[1] Jürgen Fuchs and Christoph Schweigert. Symmetries and defects in three-dimensional topological field theory. Proceedings of Symposia in Pure Mathematics 93 21-40.
Book volume table of contents
View Article: PDF

[2] Jun Murakami. Logarithmic invariants of links. Proceedings of Symposia in Pure Mathematics 93 343-352.
Book volume table of contents   
View Article: PDF

[3] Tuna Yildirim. Chern-Simons splitting of 2+1D gauge theories. Proceedings of Symposia in Pure Mathematics 93 233-243.
Book volume table of contents   
View Article: PDF

[4] Nils Carqueville and Daniel Murfet. A Toolkit for Defect Computations in Landau-Ginzburg Models. Proceedings of Symposia in Pure Mathematics 90 239-250.
Book volume table of contents   
View Article: PDF

[5] Tudor Dimofte. Duality Domain Walls in Class $\mathcal{S}[A_1]$. Proceedings of Symposia in Pure Mathematics 88 271-280.
Book volume table of contents   
View Article: PDF

[6] Ilka Brunner, Nils Carqueville and Daniel Plencner. A quick guide to defect orbifolds. Proceedings of Symposia in Pure Mathematics 88 231-241.
Book volume table of contents   
View Article: PDF

[7] Theo Johnson-Freyd. Poisson AKSZ theories and their quantizations. Proceedings of Symposia in Pure Mathematics 88 291-306.
Book volume table of contents   
View Article: PDF

[8] David T. Gay and Joan E. Licata. Morse structures on open books. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Mohamed Elhamdadi, Mustafa Hajij and Masahico Saito. Twist regions and coefficients stability of the colored Jones polynomial. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Morimichi Kawasaki. Extension problem of subset-controlled quasimorphisms. Proc. Amer. Math. Soc. Ser. B 5 (2018) 1-5.
Abstract, references, and article information
View Article: PDF

[11] Daniel Groves and Jason Fox Manning. Dehn fillings and elementary splittings. Trans. Amer. Math. Soc. 370 (2018) 3017-3051.
Abstract, references, and article information   
View Article: PDF

[12] Eric C. Rowell and Zhenghan Wang. Mathematics of topological quantum computing. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[13] Andrés Ángel and Hellen Colman. Equivariant topological complexities. Contemporary Mathematics 702 (2018) 1-15.
Book volume table of contents   
View Article: PDF

[14] Nathan Fieldsteel. Topological complexity of graphic arrangements. Contemporary Mathematics 702 (2018) 121-132.
Book volume table of contents   
View Article: PDF

[15] Tarik Aougab. Local geometry of the $k$-curve graph. Trans. Amer. Math. Soc. 370 (2018) 2657-2678.
Abstract, references, and article information   
View Article: PDF

[16] K. Grove. A panoramic glimpse of manifolds with sectional curvature bounded from below. St. Petersburg Math. J. 29 (2018) 3-31.
Abstract, references, and article information   
View Article: PDF

[17] S. Baader, P. Feller, L. Lewark and L. Liechti. On the topological 4-genus of torus knots. Trans. Amer. Math. Soc. 370 (2018) 2639-2656.
Abstract, references, and article information
View Article: PDF

[18] Jennifer Hom and Tye Lidman. A note on surgery obstructions and hyperbolic integer homology spheres. Proc. Amer. Math. Soc. 146 (2018) 1363-1365.
Abstract, references, and article information   
View Article: PDF

[19] Naohiko Kasuya and Masamichi Takase. Knots and links of complex tangents. Trans. Amer. Math. Soc. 370 (2018) 2023-2038.
Abstract, references, and article information   
View Article: PDF

[20] Takahiro Kitayama, Masanori Morishita, Ryoto Tange and Yuji Terashima. On certain $L$-functions for deformations of knot group representations. Trans. Amer. Math. Soc. 370 (2018) 3171-3195.
Abstract, references, and article information   
View Article: PDF

[21] Igor Belegradek. The Gromov-Hausdorff hyperspace of nonnegatively curved $2$-spheres. Proc. Amer. Math. Soc. 146 (2018) 1757-1764.
Abstract, references, and article information   
View Article: PDF

[22] Gonzalo Martínez-Cervantes. Banach spaces with weak*-sequential dual ball. Proc. Amer. Math. Soc. 146 (2018) 1825-1832.
Abstract, references, and article information   
View Article: PDF

[23] Dennis J. Garity, Dušan D. Repovš and David G. Wright. Contractible 3-manifolds and the double 3-space property. Trans. Amer. Math. Soc. 370 (2018) 2039-2055.
Abstract, references, and article information   
View Article: PDF

[24] Anja Bankovic and Christopher J. Leininger. Marked-length-spectral rigidity for flat metrics. Trans. Amer. Math. Soc. 370 (2018) 1867-1884.
Abstract, references, and article information   
View Article: PDF

[25] Selman Akbulut and Kyle Larson. Brieskorn spheres bounding rational balls. Proc. Amer. Math. Soc. 146 (2018) 1817-1824.
Abstract, references, and article information   
View Article: PDF

[26] Seungwon Kim. Link diagrams with low Turaev genus. Proc. Amer. Math. Soc. 146 (2018) 875-890.
Abstract, references, and article information   
View Article: PDF

[27] Satoshi Murai and Yusuke Suzuki. Balanced subdivisions and flips on surfaces. Proc. Amer. Math. Soc. 146 (2018) 939-951.
Abstract, references, and article information   
View Article: PDF

[28] Daniele Alessandrini and Qiongling Li. AdS 3-manifolds and Higgs bundles. Proc. Amer. Math. Soc. 146 (2018) 845-860.
Abstract, references, and article information
View Article: PDF

[29] Piotr Przytycki and Daniel T. Wise. Mixed $3$-manifolds are virtually special. J. Amer. Math. Soc. 31 (2018) 319-347.
Abstract, references, and article information   
View Article: PDF

[30] Michelle Bucher, Chris Connell and Jean-François Lafont. Vanishing simplicial volume for certain affine manifolds. Proc. Amer. Math. Soc. 146 (2018) 1287-1294.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 4933 found      Go to page: 1 2 3 4 > >>

American Mathematical Society